You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

On the Transformation of Convex Point Sets

J. L. Walsh
Annals of Mathematics
Second Series, Vol. 22, No. 4 (Jun., 1921), pp. 262-266
Published by: Annals of Mathematics
DOI: 10.2307/1967907
Stable URL:
Page Count: 5
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.